# SDR SIMA20210425001

- Difficulty date: April 25, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 39,354 hours, 34,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AML#4406520 ITEM 1. EMERGENCY LIGHT FLOOR PROXMITY STRAP EXIT LOCATOR AMBER LIGHT INCORRECTLY.-C/A-RAR EMERGENCY LIGHT FLOOR PROXIMITY STRAP IAW EMB AMM 33-50-00.OPC GOOD.(INSTALLED AT ROW 9)
